MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH DIALYSIS CATHETER; CATHETER, HEMODIALYSIS, IMPLANTED

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH DIALYSIS CATHETER; CATHETER, HEMODIALYSIS, IMPLANTED
Model Number 5303230
Medical Device Problem Codes Difficult to Flush (1251); Deformation Due to Compressive Stress (2889); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 06/2022).
 
Event or Problem Description
It was reported that during a procedure, the peel away sheath on the device was unable to be peeled away and required scissors to complete the procedure.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a lot history review was performed.This is the first complaint reported to date for this product and lot, therefore a device history record review is not required.Investigation summary: the sample was not returned for evaluation, one medical image was provided for review.The investigation is confirmed for the reported catheter kink issue as the catheter is kinked before descending towards the right heart in the provided image.However, the investigation is inconclusive for the reported difficult or delayed separation and difficult to flush as the device was not returned for evaluation and the exact circumstances at the time of the reported event are unknown.A definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 06/2022), g3.H11: h6 (result).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
GLIDEPATH DIALYSIS CATHETER
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
parque industrial colonial
salt lake city 84116
MDR Report Key10667910
Report Number3006260740-2020-20065
Device Sequence Number19583196
Product Code MSD
UDI-Device Identifier00801741187322
UDI-Public(01)00801741187322
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K200627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5303230
Device Catalogue Number5303230
Device Lot NumberREEU2822
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/14/2020
Supplement Date Received by Manufacturer05/28/2021
Initial Report FDA Received Date10/12/2020
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;